# SDR AALA201803029033

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 7,108 hours, 2,817 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY OPERATION CYLINDER FOUND BELOW LIMITS.  CHARGED THE R4 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.
